Skip to main content
Log in

Generalized continuous functions defined by generalized open sets on generalized topological spaces

  • Published:
Acta Mathematica Hungarica Aims and scope Submit manuscript

Abstract

We introduce generalized continuous functions defined by generalized open (= g-α-open, g-semi-open, g-preopen, g-β-open) sets in generalized topological spaces which are generalized (g, g′)-continuous functions. We investigate characterizations and relationships among such functions.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. S. G. Crossley and S. K. Hildebrand, Semi-topological properties, Fund. Math., 74 (1972), 233–254.

    MATH  MathSciNet  Google Scholar 

  2. Á. Császár, generalized topology, generalized continuity, Acta Math. Hungar., 96 (2002), 351–357.

    Article  MATH  MathSciNet  Google Scholar 

  3. Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar., 106 (2005), 53–66.

    Article  MATH  MathSciNet  Google Scholar 

  4. N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36–41.

    Article  MATH  MathSciNet  Google Scholar 

  5. S. N. Maheshwari and S. S. Thakur, On α-irresolute mappings, Tamkang J. Math., 11 (1980), 209–214.

    MathSciNet  Google Scholar 

  6. A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53 (1982), 47–53.

    MATH  MathSciNet  Google Scholar 

  7. A. S. Mashhour, I. A. Hasanein and S. N. El-Deeb, α-continuous and α-open mappings, Acta Math. Hungar., 41 (1983), 213–218.

    Article  MATH  MathSciNet  Google Scholar 

  8. W. K. Min, Some Results on generalized topological spaces and generalized systems, Acta Math. Hungar., 108 (2005), 171–181.

    Article  MATH  MathSciNet  Google Scholar 

  9. W. K. Min, Weak continuity on generalized topological spaces, Acta Math. Hungar., 121 (2008), 283–292.

    Article  MATH  MathSciNet  Google Scholar 

  10. V. Popa and T. Noiri, On β-continuous functions, Real Anal. Exchange, 18 (1992/1993), 544–548.

    MathSciNet  Google Scholar 

  11. I. L. Reilly and M. K. Vamanamurthy, On α-continuity in topological spaces, Acta. Math. Hungar., 45 (1985), 27–32.

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to W. K. Min.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Min, W.K. Generalized continuous functions defined by generalized open sets on generalized topological spaces. Acta Math Hung 128, 299–306 (2010). https://doi.org/10.1007/s10474-009-9037-6

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10474-009-9037-6

Key words and phrases

2000 Mathematics Subject Classification

Navigation